Childhood cancer survival in Europe and the United States

Gatta, G; Capocaccia, R; Coleman, MP; Ries, LAG; Berrino, F; (2002) Childhood cancer survival in Europe and the United States. Cancer, 95 (8). pp. 1767-1772. ISSN 0008-543X DOI: https://doi.org/10.1002/cncr.10833

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1002/cncr.10833

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar